Volume 18, Number 5 (Nov. & Dec. 2010)                   JSSU 2010, 18(5): 479-487 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Karimi M, Heydari A, Zare Mehrjerdi A. obesity in childhood. JSSU. 2010; 18 (5) :479-487
URL: http://jssu.ssu.ac.ir/article-1-1205-en.html

Abstract:   (4209 Views)
This article has no abstract.
Full-Text [PDF 255 kb]   (2015 Downloads)    
Type of Study: CME | Subject: General
Received: 2010/11/23

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | SSU_Journals

Designed & Developed by : Yektaweb